# SDR SWAA100642

- Difficulty date: February 2, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 19,644 hours, 11,386 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A1500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STA 101.90.  REPAIRED SKIN PER SRM.
